Alert archive / New Jersey / Special Marine Warnings in 2015
Special Marine Warning 13, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 16, 2015, 3:28 PM EDT. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2015, 3:28 PM EDT (19:28 UTC)
- Expired
- Jun 16, 2015, 4:00 PM EDT
- In force
- 32 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Philadelphia radar (KDIX), 76 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 3:49 PM EDT | MARINE TSTM WIND 44 | S Ocean City, NJ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 252 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
603
WHUS51 KPHI 161928
SMWPHI
ANZ452-453-471>473-162000-
/O.NEW.KPHI.MA.W.0013.150616T1928Z-150616T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EDT TUE JUN 16 2015
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20
NM...
WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...
WATERS FROM LITTLE EGG INLET NJ TO GREAT EGG INLET NJ OUT 20 TO 40
NM FROM 20 TO 40 NM...
WATERS FROM MANASQUAN INLET NJ TO LITTLE EGG INLET NJ OUT 20 TO 40
NM...
* UNTIL 400 PM EDT
* AT 328 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING DANGEROUS WINDS IN EXCESS OF 50 KNOTS AND
SMALL HAIL...LOCATED 12 NM NORTHWEST OF BUOY GE...MOVING SOUTHEAST
AT 30 KNOTS.
* LOCATIONS IMPACTED INCLUDE...
BRIGANTINE...DEEPWATER REEF...GREAT EGG REEF...GREAT EGG INLET...
ATLANTIC CITY REEF...28-MILE WRECK...OCEAN CITY REEF...SEA ISLE
CITY...THE LUMP AND ATLANTIC CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AS THIS THUNDERSTORM MOVES OVER THE WATER...BOATERS CAN EXPECT GUSTY
WINDS AND HIGH WAVES. MOVE TO SAFE HARBOR OR STAY CLOSE TO SHORE
UNTIL THE STORM PASSES.
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
&&
LAT...LON 3872 7417 3913 7474 3929 7455 3930 7455
3925 7463 3928 7462 3929 7468 3932 7467
3930 7472 3936 7469 3943 7472 3943 7471
3933 7468 3930 7462 3936 7441 3945 7443
3942 7441 3945 7440 3926 7352
TIME...MOT...LOC 1928Z 302DEG 29KT 3941 7483
$$
NIERENBERGWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 16, 12:12 PM EDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jun 16, 12:12 PM EDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1212 PM EDT TUE JUN 16 2015 .SYNOPSIS... A COLD FRONT WILL DROP DOWN THROUGH THE GREAT LAKES REGION, CROSSING OUR AREA BY LATE TUESDAY. HIGH PRESSURE WILL SLIDE ACROSS TO OUR NORTH ON WEDNESDAY. A WARM FRONT WILL THEN MOVE THROUGH OUR AREA ON THURSDAY, FOLLOWED BY A COLD FRONT ON FRIDAY, WITH THE FRONT STALLING JUST TO THE SOUTH OF THE AREA. HIGH PRESSURE RETURNS FOR SATURDAY. A WARM FRONT WILL MOVE THROUGH ON SUNDAY FOLLOWED BY A COLD FRONT CROSSING THE REGION ON MONDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE WARM FRONT DRAPED ACROSS NORTHEAST PENNSYLVANIA AND CENTRAL NEW JERSEY IS SLOWLY MOVING NORTHWARD AND SHOULD CONTINUE TO LIFT NORTHWARD INTO THE EARLY AFTERNOON AS THE SOUTHWESTERLY FLOW AT THE SURFACE AND ALOFT SHOULD HELP SPEED IT UP SOON. ONCE THIS MOVES THROUGH, SKIES WILL PARTIALLY CLEAR FOR MANY AREAS, ESPECIALLY ACROSS THE SOUTH. THIS WILL ALLOW TEMPERATURES TO WARM SHARPLY, SO WE BUMPED HIGHS FOR MOST AREAS BY A COUPLE OF DEGREES. LIKE YESTERDAY, TEMPS WILL TOP OUT IN THE UPPER 80S TO LOW 90S IN MANY AREAS. HEAT INDEX VALUES WILL TOP OUT IN THE MID 90S IN MANY AREAS WITH DEW POINTS MOSTLY IN THE UPPER 60S TO LOW 70S. A COLD FRONT WILL PROGRESS ACROSS CENTRAL PENNSYLVANIA THROUGH THE DAY AND INTO OUR AREA BY THIS AFTERNOON, BRINGING SHOWERS AND THUNDERSTORMS WITH IT. SCATTERED SHOWERS ARE DEVELOPING AHEAD OF THE FRONT ALONG A PRE-FRONTAL TROUGH, AND IT IS POSSIBLE A FEW THUNDERSTORMS COULD DEVELOP WITH THIS INITIAL BATCH OF CONVECTION. SPC HAS BUMPED MUCH OF THE AREA INTO A SLIGHT RISK FOR SEVERE WEATHER TODAY. HEAVY RAINS AND GUSTY WINDS ARE THE PRIMARY HAZARDS TODAY. LOCALIZED FLOODING CANNOT BE RULED OUT. THE CELLS WILL PROBABLY KEEP ENOUGH FORWARD MOTION TO PRECLUDE NAY SIGNIFICANT FLASH FLOOD THREAT...SO WE WILL NOT CONSIDER ANY FF HEADLINES ATTM. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/... THE FRONT WILL MOVE OFFSHORE TONIGHT AND SHOWERS AND TSTMS WILL MOVE EAST ALONG WITH IT. DRIER AND COOLER AIR WILL OVERSPREAD THE AREA ON A WRLY/NWRLY WIND TONIGHT. LOW TEMPERATURES WILL BOTTOM OUT IN THE LOW/MID 60S NORTH AND UPPER 60S/LOW 70S SOUTH. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... WEDNESDAY...WITH THE FRONT MOVING THROUGH THE REGION, WE SHOULD SEE SOME COOLER AIR FILTER IN AND MAKE IT A BIT MORE COMFORTABLE OUTSIDE. WITH THE HIGH SLIDING ACROSS TO OUR NORTH, WE SHOULD HAVE A DRIER DAY THAN WE HAVE SEEN LATELY. HOWEVER, OVERNIGHT SHOWERS LOOK TO DEVELOP IN ADVANCE OF THE WARM FRONT. THURSDAY...THE WARM FRONT MAKES IT THROUGH THE AREA AND SHOWERS AND ISOLATED THUNDERSTORMS WILL ONCE AGAIN BE THE THEME OF THE DAY. BEST CHANCES LOOK TO BE AWAY FROM THE COAST. THE WARMER MOISTER AIR BEHIND THE WARM FRONT WILL BRING US BACK INTO A MORE DIURNALLY DRIVEN SCENARIO WITH SOME SHORT WAVES ROTATING THROUGH THE MID LEVEL FLOW PROVIDING ANOTHER SOURCE OF LIFT. THURSDAY NIGHT THROUGH FRIDAY...A COLD FRONT WILL DROP DOWN FROM THE NORTHWEST THURSDAY NIGHT AND PUSH THROUGH OUR AREA BY FRIDAY, STALLING TO OUR SOUTH. THIS LOOKS TO BRING A MORE WIDESPREAD RAIN TO THE REGION, WITH THUNDERSTORMS. SATURDAY THROUGH MONDAY...HIGH PRESSURE RETURNS FOR SATURDAY WITH ANOTHER WARM FRONT SLATED TO PUSH THROUGH OUR AREA ON SUNDAY AND A COLD FRONT ON MONDAY. IT ALMOST FEELS LIKE A WASH, RINSE, REPEAT CYCLE FOR OUR AREA. SATURDAY LOOKS DRY WITH BOTH SUNDAY AND MONDAY HAVING CHANCES FOR SHOWERS AND THUNDERSTORMS. IT DOESN'T LOOK LIKE A COMPLETE WASHOUT BUT STORMS WILL LIKELY BE AROUND BOTH DAYS. SOMETHING TO KEEP AN EYE ON THROUGH THE WEEK, WILL BE WHAT HAPPENS TO THE REMNANT MOISTURE OF TROPICAL STORM BILL. AS THAT SYSTEM MOVES INTO TEXAS, THE MOISTURE LOOKS TO BE PULLED ACROSS THE MIDWEST AND THEN INTO OUR REGION AND DEPENDING ON WHICH MODEL YOU PREFER, THE WEEKEND APPEARS TO BE WHEN WE WILL SEE IT ARRIVE. PWATS JUMP UP DURING THIS TIME FRAME AND INTO THE 2+ INCH RANGE. HEAVY RAIN WILL BE A CONCERN AND SOMETHING WE WILL NEED TO MONITOR IN THE COMING DAYS. LOTS AND LOTS OF UNCERTAINTY AT THIS TIME AS THE MODELS HANDLE THE REMNANT TROPICAL MOISTURE DIFFERENTLY. && .AVIATION /16Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY, AND SURROUNDING AREAS. CONDITIONS HAVE IMPROVED TO VFR FOR ALL TAF SITES. A COLD FRONT WILL MOVE ACROSS THE AREA LATER THIS AFTERNOON, BRINGING SCATTERED SHOWERS AND THUNDERSTORMS TO THE AREA. ALSO, SCATTERED SHOWERS ARE DEVELOPING ALONG A PRE-FRONTAL TROUGH, WHICH WILL MOVE ACROSS THE AREA AHEAD OF THE COLD FRONT. ANY SHOWERS/THUNDERSTORMS THAT IMPACT THE TAF SITES COULD TEMPORARILY BRING REDUCED CIGS/VSBYS WINDS BEHIND THE WARM FRONT HAVE SWITCHED TO SOUTHWEST, WHILE NORTH OF THE WARM FRONT THEY ARE MORE SOUTHEASTERLY. ALL SITES SHOULD BECOME SOUTHWESTERLY BY THE AFTERNOON AND BEGIN GUSTING AROUND 20 KNOTS. VFR TONIGHT WITH NW WINDS EXPECTED. OUTLOOK... WEDNESDAY...MAINLY VFR CONDITIONS EXPECTED. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...MVFR CONDITIONS EXPECTED WITH IFR OR LOWER IN SHOWERS/THUNDERSTORMS/FOG, ESPECIALLY THURSDAY MORNING. SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE INTO THURSDAY NIGHT WITH MVFR/IFR CONDITIONS. FRIDAY THROUGH SATURDAY...MAINLY VFR CONDITIONS EXPECTED. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WITH MVFR OR LOWER CONDITIONS POSSIBLE. && .MARINE... VISIBILITIES ARE EXPECTED TO CONTINUE TO IMPROVE THIS AFTERNOON, SO THE DENSE FOG HAS BEEN ALLOWED TO EXPIRE. NO ADDITIONAL MARINE FLAGS EXPECTED TODAY OR TONIGHT. SMW'S POSSIBLE LATER TODAY WITH A COLD FRONT AND SHOWERS/TSTMS EXPECTED TO ACCOMPANY IT. SOME WIND GUSTS 30 TO 40 KTS POSSIBLE WITH A FEW OF THE TSTMS. OTHER THAN THAT...MOSTLY SWRLY/WRLY WINDS TODAY AND WRLY/NWRLY WINDS TONIGHT. SEAS MOSTLY 2-3 FT ON THE OCEAN AND 1-2FT OVER DEL BAY. HIGHER WINDS AND SEAS NEAR TSTMS. OUTLOOK... WEDNESDAY THROUGH SATURDAY...SEAS WILL REMAIN BETWEEN 2-4 FEET WITH WINDS REMAINING BELOW 25 KNOTS. SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH MUCH OF THE WEEK. && .RIP CURRENTS... AT THIS POINT WE ARE EXPECTING THE RIP CURRENT THREAT FOR TOMORROW TO BE LOW. HOWEVER, AN UNDERLYING LONG PERIOD SWELL AND THE NEW MOON CYCLE MEANS THE RISK IS JUST ON THE EDGE OF LOW TO MODERATE. THUS...WILL WATCH CLOSELY OBSERVATIONS THAT WE GET TOMORROW MORNING. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...MEOLA NEAR TERM...ROBERTSON/O'HARA SHORT TERM...O'HARA LONG TERM...MEOLA AVIATION...ROBERTSON/MEOLA/O'HARA MARINE...MEOLA/O'HARA RIP CURRENTS...
Hazardous weather outlook, Jun 16, 8:15 AM EDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 815 AM EDT TUE JUN 16 2015 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-171215- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 815 AM EDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAVY SHOWERS AND LATER THUNDERSTORMS ARE LIKELY LATE WEDNESDAY NIGHT INTO THURSDAY, AND POSSIBLY OVER THE COMING WEEKEND. BOTH THESE EPISODES COULD ALSO RESULT IN POCKETS OF FLASH FLOODING AND/OR DAMAGING THUNDERSTORM WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ004-NJZ014-024>026-171215- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 815 AM EDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAVY SHOWERS AND LATER THUNDERSTORMS ARE LIKELY LATE WEDNESDAY NIGHT INTO THURSDAY, AND POSSIBLY OVER THE COMING WEEKEND. BOTH THESE EPISODES COULD ALSO RESULT IN POCKETS OF FLOODING AND STRONG THUNDERSTORM WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-454-455-171215- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 815 AM EDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS THIS AFTERNOON AND EVENING MAY PRODUCE WIND GUSTS IN EXCESS OF 30 KNOTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS FROM TUESDAY AFTERNOON AND AGAIN THURSDAY AND SATURDAY AFTERNOONS MAY BE ACCOMPANIED BY WIND GUSTS IN EXCESS OF 30 KNOTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ450>453-171215- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 815 AM EDT TUE JUN 16 2015 ...DENSE FOG ADVISORY IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. THUNDERSTORMS THIS AFTERNOON AND EVENING MAY PRODUCE WIND GUSTS IN EXCESS OF 30 KNOTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS FROM TUESDAY AFTERNOON AND AGAIN THURSDAY AND SATURDAY AFTERNOONS MAY BE ACCOMPANIED BY WIND GUSTS IN EXCESS OF 30 KNOTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 16, 12:23 PM EDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1223 PM EDT TUE JUN 16 2015
NJZ001-007-008-PAZ055-161715-
MORRIS-SUSSEX-WARREN-MONROE-
1223 PM EDT TUE JUN 16 2015
...A STRENGTHENING THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...
NORTHEASTERN MORRIS...SUSSEX AND EASTERN MONROE COUNTIES...
AT 1221 PM EDT...A STRENGTHENING THUNDERSTORM WAS OVER
FLATBROOKVILLE...OR 9 MILES WEST OF NEWTON...MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 30 MPH AND HEAVY DOWNPOURS OF
AROUND HALF AN INCH WITHIN AN HOUR ARE POSSIBLE WITH THIS STORM.
THIS STORM SHOULD INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION FROM THE NATIONAL WEATHER SERVICE.
THERE ARE ADDITIONAL SHOWERS AND THUNDERSTORMS REDEVELOPING IN
WESTERN MONROE COUNTY.
LAT...LON 4122 7439 4118 7439 4109 7450 4107 7449
4104 7450 4105 7445 4102 7443 4103 7442
4101 7438 4094 7437 4099 7502 4109 7504
4109 7500 4112 7495 4121 7487 4128 7452
TIME...MOT...LOC 1621Z 262DEG 40KT 4110 7493Special weather statement, Jun 16, 1:13 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
113 PM EDT TUE JUN 16 2015
NJZ014-020-026-161745-
EASTERN MONMOUTH-COASTAL OCEAN-OCEAN-
113 PM EDT TUE JUN 16 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONMOUTH AND
NORTHEASTERN OCEAN COUNTIES...
AT 112 PM EDT...A STRONG THUNDERSTORM WAS OVER BEACHWOOD...OR NEAR
TOMS RIVER...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...BEACHWOOD...POINT PLEASANT BEACH...SEASIDE HEIGHTS...
MANTOLOKING...HOLIDAY CITY SOUTH...BRICK TOWNSHIP...BAMBER LAKE...
PLEASANT PLAINS...HOLIDAY CITY-BERKELEY...DOVER BEACHES NORTH...DOVER
BEACHES SOUTH...LEISURE VILLAGE EAST...POINT PLEASANT...SOUTH TOMS
RIVER...ISLAND HEIGHTS...BAY HEAD...GILFORD PARK...HOLIDAY HEIGHTS
AND HOLIDAY CITY.
BRIEF TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND
MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
LAT...LON 4005 7405 4006 7411 4001 7408 3979 7410
4001 7409 3999 7414 3999 7411 3995 7411
3993 7415 3992 7411 3981 7417 3977 7410
3980 7417 3978 7418 3977 7411 3977 7423
3992 7435 4009 7406 4009 7405
TIME...MOT...LOC 1712Z 241DEG 13KT 3989 7421
SFJSpecial weather statement, Jun 16, 2:11 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
211 PM EDT TUE JUN 16 2015
DEZ001-NJZ016-017-021-022-161945-
NEW CASTLE-ATLANTIC-GLOUCESTER-CUMBERLAND-SALEM-
211 PM EDT TUE JUN 16 2015
...A HEAVY SHOWER WILL AFFECT NORTHERN NEW CASTLE...WEST CENTRAL
ATLANTIC...SALEM...SOUTHERN GLOUCESTER AND CUMBERLAND COUNTIES...
AT 211 PM EDT...A SHOWER WAS OVER NEW CASTLE...OR NEAR WILMINGTON...
MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH AND HEAVY ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...VINELAND...MILLVILLE...BRIDGETON...CUMBERLAND...
PENNSVILLE...CLAYTON...CARNEYS POINT...ELSMERE...NEW CASTLE...PENNS
GROVE...SALEM...BUENA...LAUREL LAKE...WOODSTOWN...ALLOWAY...
WEYMOUTH...QUINTON...DELAWARE CITY AND NEWFIELD.
LAT...LON 3982 7558 3952 7475 3926 7501 3949 7553
3954 7554 3957 7551 3961 7552 3971 7549
3972 7551 3962 7561 3959 7561 3959 7557
3958 7558 3951 7557 3957 7578
TIME...MOT...LOC 1811Z 296DEG 25KT 3967 7556Special weather statement, Jun 16, 2:13 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
213 PM EDT TUE JUN 16 2015
DEZ001-NJZ016-017-021-022-161945-
NEW CASTLE-ATLANTIC-GLOUCESTER-CUMBERLAND-SALEM-
213 PM EDT TUE JUN 16 2015
...A HEAVY SHOWER WILL AFFECT NORTHERN NEW CASTLE...WEST CENTRAL
ATLANTIC...SALEM...SOUTHERN GLOUCESTER AND CUMBERLAND COUNTIES...
AT 211 PM EDT...A SHOWER WAS OVER NEW CASTLE...OR NEAR WILMINGTON...
MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH AND HEAVY RAIN ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...VINELAND...MILLVILLE...BRIDGETON...CUMBERLAND...
PENNSVILLE...CLAYTON...CARNEYS POINT...ELSMERE...NEW CASTLE...PENNS
GROVE...SALEM...BUENA...LAUREL LAKE...WOODSTOWN...ALLOWAY...
WEYMOUTH...QUINTON...DELAWARE CITY AND NEWFIELD.
LAT...LON 3982 7558 3952 7475 3926 7501 3949 7553
3954 7554 3957 7551 3961 7552 3971 7549
3972 7551 3962 7561 3959 7561 3959 7557
3958 7558 3951 7557 3957 7578
TIME...MOT...LOC 1811Z 296DEG 25KT 3967 7556Special weather statement, Jun 16, 3:15 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 PM EDT TUE JUN 16 2015
NJZ021>025-162115-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-ATLANTIC-COASTAL
ATLANTIC-CUMBERLAND-
315 PM EDT TUE JUN 16 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ATLANTIC...NORTHERN
CAPE MAY AND SOUTHEASTERN CUMBERLAND COUNTIES...
AT 314 PM EDT...A STRONG THUNDERSTORM WAS OVER CUMBERLAND...OR NEAR
MILLVILLE...MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VINELAND...ATLANTIC CITY...MILLVILLE...OCEAN CITY...CUMBERLAND...
PLEASANTVILLE...SOMERS POINT...VENTNOR CITY...BRIGANTINE...
NORTHFIELD...ABSECON...MARGATE CITY...BUENA...LAUREL LAKE...
WOODBINE...SEA ISLE CITY...ESTELL MANOR...AVALON...LONGPORT AND
CORBIN CITY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3930 7454 3933 7468 3927 7459 3929 7455
3928 7455 3908 7473 3936 7513 3954 7491
3946 7444 3940 7449 3939 7444 3940 7440
3946 7443 3941 7440 3943 7436 3944 7439
3944 7433
TIME...MOT...LOC 1914Z 317DEG 30KT 3938 7498
NIERENBERGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:13 AM EDT | Marine Dense Fog Advisory | PHI | 4 hr | |
| Jun 16, 12:23 PM EDT | Special Weather Statement | PHI | Sussex | 52 min |
| Jun 16, 1:13 PM EDT | Special Weather Statement | PHI | Ocean | 32 min |
| Jun 16, 1:27 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 4 hr |
| Jun 16, 2:11 PM EDT | Special Weather Statement | PHI | Cumberland, Salem | 94 min |
| Jun 16, 2:13 PM EDT | Special Weather Statement | PHI | Cumberland, Salem | 92 min |
| Jun 16, 3:15 PM EDT | Special Weather Statement | PHI | Atlantic | 2 hr |
| Jun 16, 3:27 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 44 min |
| Jun 16, 3:54 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Jun 16, 4:29 PM EDT | Special Weather Statement | PHI | Passaic | 61 min |
| Jun 16, 7:08 PM EDT | Special Weather Statement | PHI | Burlington | 52 min |
| Jun 15, 8:04 PM EDT | Flash Flood Warning | PHI | Bucks | 4 hr |
| Jun 15, 11:23 PM EDT | Areal Flood Warning | PHI | Northampton | 4 hr |
Nearby
Special Marine Warnings in New Jersey, 2015Every special marine warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.